Application of Uniform Distribution to Homogenization of a Thin Obstacle Problem with p-Laplacian
2014 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, E-ISSN 1532-4133, Vol. 39, no 10, 1870-1897 p.Article in journal (Refereed) Published
In this paper we study the homogenization of p-Laplacian with thin obstacle in a perforated domain. The obstacle is defined on the intersection between a hyperplane and a periodic perforation. We construct the family of correctors for this problem and show that the solutions for the epsilon-problem converge to a solution of a minimization problem of similar form but with an extra term involving the mean capacity of the obstacle. The novelty of our approach is based on the employment of quasi-uniform convergence. As an application we obtain Poincare's inequality for perforated domains.
Place, publisher, year, edition, pages
2014. Vol. 39, no 10, 1870-1897 p.
Capacity, Free boundary, Homogenization, p-Laplacian, Perforated domains, Quasiuniform convergence, Thin obstacle, Uniform distributions
IdentifiersURN: urn:nbn:se:kth:diva-147634DOI: 10.1080/03605302.2014.895013ISI: 000341003700004ScopusID: 2-s2.0-84906490732OAI: oai:DiVA.org:kth-147634DiVA: diva2:731200
QC 20140919. Updated from accepted to published.2014-07-012014-07-012014-09-19Bibliographically approved